Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Formal cohomology, analytic cohomology and non-algebraic manifolds

Title data

Kosarew, Siegmund ; Peternell, Thomas:
Formal cohomology, analytic cohomology and non-algebraic manifolds.
In: Compositio Mathematica. Vol. 74 (1990) Issue 3 . - pp. 299-325.
ISSN 1570-5846

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 10 Nov 2020 08:12
Last Modified: 10 Nov 2020 08:12
URI: https://eref.uni-bayreuth.de/id/eprint/59461